RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gol'berg, A I

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:122
Abstract pages:1354
Full texts:458
References:145

http://www.mathnet.ru/eng/person22250
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/235028

Publications in Math-Net.Ru
1991
1. A. I. Gol'berg, V. A. Gurvich, “Tight cyclic game forms”, Uspekhi Mat. Nauk, 46:2(278) (1991),  211–212  mathnet  mathscinet  zmath; Russian Math. Surveys, 46:2 (1991), 241–243  isi
1987
2. A. I. Gol'berg, V. A. Gurvich, “On the maximal number of edges for a graph with $n$ vertices in which a given subgraph with $k$ vertices has no more than $l$ edges”, Dokl. Akad. Nauk SSSR, 293:1 (1987),  27–32  mathnet  mathscinet  zmath
3. A. I. Gol'berg, V. A. Gurvich, M. Yu. Rosenbloom, K. M. Khanin, “The conditions of solubility by domination of concave $n$-person games”, Uspekhi Mat. Nauk, 42:2(254) (1987),  223–224  mathnet  mathscinet  zmath; Russian Math. Surveys, 42:2 (1987), 277–278  isi
1986
4. A. I. Gol'berg, V. A. Gurvich, I. S. Menshikov, “The existence of nontrivial stable social choice functions”, Dokl. Akad. Nauk SSSR, 289:4 (1986),  788–792  mathnet  mathscinet  zmath
1983
5. A. I. Gol'berg, Ya. G. Sinai, K. M. Khanin, “Universal properties for sequences of bifurcations of period three”, Uspekhi Mat. Nauk, 38:1(229) (1983),  159–160  mathnet  mathscinet  zmath; Russian Math. Surveys, 38:1 (1983), 187–188  isi
1978
6. A. I. Gol'berg, “On the impossibility of strengthening certain results of Greendlinger and Lyndon”, Uspekhi Mat. Nauk, 33:6(204) (1978),  201–202  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:6 (1978), 229–230
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020